# SDR SWIA202266349

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 35,494 hours, 33,740 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

L EMER DOOR CAUTION MESSAGE CONTINUOUSLY CAME ON, NO PRESSURIZATION ISSUE AND HAD GREEN DOOR INDICATOR   (FLIGHT #6971 FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25375145 WITH THE FOLLOWING CORRECTIVE ACTION: "LEFT OVERWING EMERGENCY EXIT DOOR AND INDIACTION OPS CHECK GOOD AT THIS TIME REFERENCING AMM 52-21-00 AND AMM 52-70-10. OK FOR SERVICE."
